| Model Number |
EIS6S12L |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, patient underwent second l tkr revision due to infection on (b)(6) 2025.Insert replaced with another of the same size.Primary case took place on (b)(6) 2024.First revision due to infection took place on (b)(6) 2025 (ref: (b)(4) / (b)(6).Australia: (b)(6).
Event or Problem Description
Allegedly, patient underwent second l tkr revision due to infection on (b)(6) 2025.Insert replaced with another of the same size.Primary case took place on (b)(6) 2024.First revision due to infection took place on (b)(6) 2025 ((b)(4)).Australia (b)(4).
Additional Manufacturer Narrative
This male patient was revised approximately 9 months after the previous operation due to infection.This patient was previously revised due to infection approximately 2 months after the index operation.The revised implant was not returned.Additionally, mpo has not received any clinical information to confirm the presence or source of infection.This lot was manufactured in 2023.Review of the device history record (dhr) for the subject lot indicates that this part met all established acceptance criteria throughout manufacturing processes, including all aspects related to cleaning and sterilization processes.Furthermore, review of historical complaint data confirms no other reported instances for the subject manufacturing lot, and no trends were identified for the other manufacturing lots from the same sterile batch.Infection is a known possible adverse effect of any surgical procedure and is captured within mpo risk management and relevant knee systems package insert.Conclusions regarding the source of infection or other possible contributing factors cannot be made for this case.There were no trends identified for this complaint.Mpo will continue to be monitored through complaint tracking.